Volume 5, Number 1 and 2 (November 2006)                   JIRSS 2006, 5(1 and 2): 25-37 | Back to browse issues page


XML Persian Abstract Print


Abstract:   (5402 Views)
In this paper, we first show that Renyi distance between any member of a parametric family and its perturbations, is proportional to its Fisher information. We, then, prove some relations between the Renyi distance of two distributions and the Fisher information of their exponentially twisted family of densities. Finally, we show that the partial ordering of families induced by Renyi distance is the same as that induced by Fisher information.
Full-Text [PDF 167 kb]   (1818 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/11/4 | Accepted: 2015/09/12